MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE

INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE
Model Number 380940-40
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse confirmed left eye in surgeon side console (ssc) was black and showed no image in normal mode.Swapped left and right eye display cables but left eye was still black.Swapped left and right eye serial cables but left eye was still black.Replaced left and right eye power cables but left eye was still black.Set cabling back to correct orientation and replaced left monitor per intuitive procedure.Both monitors displaying color bars as expected.Verified connections on ssc backplane.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The high resolution stereo viewer (hrsv) monitor was analyzed and installed in a golden system, where the hrsv monitor displayed a solid black screen, replicating the reported issue.The complaint was confirmed based on the failure analysis, which indicates that the device may have contributed to the customer reported issue.
 
Event or Problem Description
It was reported that the customer experienced an issue with the left-eye display was not functioning at the surgeon side console (ssc).Technical support engineer (tse) guided clinical sales representative (csr) and customer through performing a hard power cycle and cleaning and reseating all blue fiber cables; however, the issue persisted.The customer reported event has no report of patient injury.

Brand Name
DA VINCI SP
Common Device Name
SURGEON SIDE CONSOLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24693692
Report Number2955842-2026-18517
Device Sequence Number9726667
Product Code NAY
UDI-Device Identifier00886874114735
UDI-Public(01)00886874114735
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380940-40
Device Catalogue Number380940
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown